# SDR HNAA2025030500128

- Difficulty date: January 23, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F023596 LH OMEGA BEAM CRACKED ON SIDEWALL AT FR28.  REMOVED CRACKED (AT FR 28) LH OMEGA BEAM #2 AND INSTALLED NEW SERVICEABLE LH OMEGA BEAM (LH OMEGA BEAM #2) IAW EMB145 SRM 51-40-02.
